# SDR ASAA201912031490

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 46,378 hours, 13,493 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAP FLAG ON FIRST OFFICERS INBOARD DISPLAY UNIT. GROUNDED - YES. PERFORMED SYSTEM RESET PER B737-800 FIM 34-61 TASK 836 & CYCLED POWER TO SYSTEM PER B737-800 AMM 20-60-05 OPS CHECK NORMAL.
